MURAL - Maynooth University Research Archive Library

    A bridge over a Hamiltonian path

    McGuire, Gary and Ó Cairbre, Fiacre (2001) A bridge over a Hamiltonian path. Mathematical Intelligencer, 23 (3). pp. 41-43. ISSN 0343-6993

    Download (1MB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Abstract included in text.

    Item Type: Article
    Additional Information: Cite this article as: McGuire, G. & Ó Cairbre, F. The Mathematical Intelligencer (2001) 23: 41.
    Keywords: William Rowan Hamilton; Royal Canal; Dublin; quaternion formula; Broombridge;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10092
    Identification Number:
    Depositing User: Dr. Fiacre O Cairbre
    Date Deposited: 11 Oct 2018 16:29
    Journal or Publication Title: Mathematical Intelligencer
    Publisher: Springer Verlag
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads